Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ensemble")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 36503

  • Page / 1461
Export

Selection :

  • and

Pseudoprojective strongly minimal sets are locally projectiveBUECHLER, S.The Journal of symbolic logic. 1991, Vol 56, Num 4, pp 1184-1194, issn 0022-4812Article

Ensembles à grande intersection et ubiquité = Sets with large intersection and ubiquityDURAND, Arnaud.Comptes rendus. Mathématique. 2006, Vol 343, Num 7, pp 447-452, issn 1631-073X, 6 p.Article

Cross-cuts in the power set of an infinite setBAUMGARTNER, J. E; ERDOS, P; HIGGS, D et al.Order (Dordrecht). 1984, Vol 1, Num 2, pp 139-145, issn 0167-8094Article

Point sets in projective spaces and Theta functionsDOLGACHEV, Igor; ORTLAND, David.Astérisque. 1988, Num 165, issn 0303-1179, 210 p.Serial Issue

Relation entre ensembles totalement flous et ensembles ordonnés = Relation between fuzzy and ordered setsBENKADDOUR, Saïd; PONASSE, D.1986, 81 pThesis

CONSTRUCTING KNOT TUNNELS USING GIANT STEPSCHO, Sangbum; MCCULLOUGH, Darryl; RUBERMAN, Daniel et al.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 1, pp 375-384, issn 0002-9939, 10 p.Article

On the independence graph of a graphBRESAR, Bostjan; ZMAZEK, Blaz.Discrete mathematics. 2003, Vol 272, Num 2-3, pp 263-268, issn 0012-365X, 6 p.Article

Automorphisms of the lattice of recursively enumerable sets : promptly simple setsCHOLAK, P; DOWNEY, R; STOB, M et al.Transactions of the American Mathematical Society. 1992, Vol 332, Num 2, pp 555-570, issn 0002-9947Article

On perfectly meager setsBARTOSZYNSKI, Tomek.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 4, pp 1189-1195, issn 0002-9939Article

Comparing alternative definitions of Boolean-valued fuzzy setsKRAMOSIL, I.Kybernetika. 1992, Vol 28, Num 6, pp 425-443, issn 0023-5954Article

Amas de lacets markoviens = Markovian loop clustersLE JAN, Yves.Comptes rendus. Mathématique. 2012, Vol 350, Num 13-14, pp 643-646, issn 1631-073X, 4 p.Article

On the minimal cofinal subsets of a directed quasi-ordered setWANG SHANG-ZHI; LI BO-YU.Discrete mathematics. 1984, Vol 48, Num 2-3, pp 289-306, issn 0012-365XArticle

Sous-tournois isomorphes à W5 dans un tournoi indécomposable = Subtournaments isomorphic to W5 in an indecomposable tournamentBELKHECHINE, Houmem; BOUDABBOUS, Imed; HZAMI, Kaouthar et al.Comptes rendus. Mathématique. 2012, Vol 350, Num 7-8, pp 333-337, issn 1631-073X, 5 p.Article

Some properties of convex fuzzy setsYING-MING LIU.Journal of mathematical analysis and applications. 1985, Vol 111, Num 1, pp 119-129, issn 0022-247XArticle

On disjointly representable setsFRANKL, P; PACH, J.Combinatorica (Print). 1984, Vol 4, Num 1, pp 39-45, issn 0209-9683Article

A note on convex fuzzy setsXINMIN YANG.Fuzzy sets and systems. 1993, Vol 53, Num 1, pp 117-118, issn 0165-0114Article

Classes de Wadge potentielles et théorèmes d'uniformisation partielle = Potential Wadge classes and results of partial uniformizationLecomte, Dominique; Saint Raymond, J.1993, 61 p.Thesis

Diverse homogeneous setsBLASS, A; ERDÖS, P; TAYLOR, A et al.Journal of combinatorial theory. Series A. 1992, Vol 59, Num 2, pp 312-317, issn 0097-3165Article

L'axiome de l'infini dans NFU = The axiom of infinity in NFUCRABBE, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1999, Vol 329, Num 12, pp 1033-1035, issn 0764-4442Article

Order varieties generated by finite posetsZADORI, L.Order (Dordrecht). 1991, Vol 8, Num 4, pp 341-348, issn 0167-8094Article

Matrix kernels for the gaussian orthogonal and symplectic ensemblesTRACY, Craig A; WIDOM, Harold.Annales de l'Institut Fourier. 2005, Vol 55, Num 6, issn 0373-0956, xxi, xxvii, 2197-2207 [13 p.]Article

Projective subsets of separable metric spacesMILLER, A. W.Annals of pure and applied logic. 1990, Vol 50, Num 1, pp 53-69, issn 0168-0072, 17 p.Article

Strongly meager sets of real numbers and tree forcing notionsNOWIK, Andrzej; WEISS, Tomasz.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 4, pp 1183-1187, issn 0002-9939Article

Determining and stationary sets for some classes of partial recursive functionsCALUDE, C; ISTRATE, G.Theoretical computer science. 1991, Vol 82, Num 1, pp 151-155, issn 0304-3975Article

The structure of the set of numbers with the Lehmer propertyWOJTOWICZ, Marek; SKONIECZNA, Marta.Comptes rendus. Mathématique. 2008, Vol 346, Num 13-14, pp 727-728, issn 1631-073X, 2 p.Article

  • Page / 1461